Does Xeplion and lamotrigin cause alopecia, telogen effluvium, what do they do to your DHT? (Photos)

Hi I have lost alot of hair after taking xeplion and lamotrigin, im not sure which one is the cause, just that the hair has gotten so tremendously thin as well as i have lost alot of my receding hairline and am thinned on the back of the scalp as well on the whole scalp. What do these drugs do to your hormones, dht? Thank you in advance

Doctor Answers 1

Medication effects

both of the medications listed do not have significantly documented cases of hair loss or list hair loss as a side effect of taking the medication. There is no documentation of these medications affecting your DHT. However, taking medications can cause exacerbations of male pattern baldness. You should see a hair restoration surgeon who can evaluate your scalp and hair, as well as discuss with you the options that you have available to you. Hair loss is progressive, and the sooner you are evaluated, the better you will be in the long run.


Chicago Physician

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.